- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Paracetamol 500mg, Ibuprofen 150mg. (Also contains maize starch)
Maxigesic is used for the relief of pain and reduction of fever and inflammation. For temporary relief of pain associated with:
- Headache, toothache, arthritis, rheumatic pain, migraine headache, dental procedures, tennis elbow, aches and pains associated with cold and flu, tension headache, backache, period pain, sinus pain, sore throat and muscular pain.
- Do not take Maxigesic:
- If you have a stomach ulcer.
- If you are allergic to ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines.
- In the last 3 months of pregnancy.
- in the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.
- Unless a Doctor has told you to, do not take Maxigesic:
- with other medicines you are taking regularly.
- with other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines.
- If you have asthma.
- If you are pregnant.
- If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate, or other medications for pain relief.
- If you are aged 65 years or older.
Prolonged use without medical supervision could be harmful. DO NOT give to children under 2 years of age except on medical advice.
Maxigesic, AFT Pharmaceuticals Ltd, Auckland, New Zealand
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Maxigesic 16 Film Coated Tablets